Header menu link for other important links
Toeplitz matrices whose elements are coefficients of Bazilevič functions
Published in Walter de Gruyter GmbH
Volume: 16
Issue: 1
Pages: 1161 - 1169
AbstractWe consider the Toeplitz matrices whose elements are the coefficients of Bazilevič functions and obtain upper bounds for the first four determinants of these Toeplitz matrices. The results presented here are new and noble and the only prior compatible results are the recent publications by Thomas and Halim [1] for the classes of starlike and close-to-convex functions and Radhika et al. [2] for the class of functions with bounded boundary rotation.
About the journal
JournalData powered by TypesetOpen Mathematics
PublisherData powered by TypesetWalter de Gruyter GmbH
Open AccessNo